Poisson limit for associated random fields

Research output: Contribution to journalArticle

Abstract

We prove that under an easily verifiable set of conditions a sequence of associated random fields converges under rescaling to the Poisson point process, and we give a few examples.

Original languageEnglish (US)
Pages (from-to)678-681
Number of pages4
JournalTheory of Probability and its Applications
Volume54
Issue number4
DOIs
StatePublished - Dec 1 2010

    Fingerprint

Keywords

  • Associated random variables
  • FKG inequality
  • Newman inequality
  • Poisson limit theorem

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this